# SDR SIMA20120502004

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 24,427 hours, 21,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND SEAT 11C EMERGENCY EXIT SIGN LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RECONNECTED EMERGENCY EXIT SIGN CONNECTORS AT SEAT 11C IN REFERENCE WITH AMM TASKS 33-50-14-000-801-A AND 33-50-14-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
